# SDR AALA20010626

- Difficulty date: March 26, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT RIGHT SIDE AFT LAVATORY WIRE DAMAGED.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT RIGHT SIDE AFT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
